RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Krivolapova, V V

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:63
Abstract pages:894
Full texts:197
References:86

http://www.mathnet.ru/eng/person24074
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/228726

Publications in Math-Net.Ru
1985
1. V. V. Krivolapova, G. I. Nazin, “Stability of Gibbs distributions”, TMF, 65:2 (1985),  296–302  mathnet  mathscinet; Theoret. and Math. Phys., 65:2 (1985), 1172–1176  isi
1982
2. V. V. Krivolapova, “Equivalence of Gibbs ensembles for classical lattice systems”, TMF, 52:2 (1982),  284–291  mathnet  mathscinet; Theoret. and Math. Phys., 52:2 (1982), 803–814  isi
1981
3. V. V. Krivolapova, G. I. Nazin, “Generating functional method and Gibbs random fields on countable sets”, TMF, 47:3 (1981),  362–374  mathnet  mathscinet; Theoret. and Math. Phys., 47:3 (1981), 514–532  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021